# SDR ASOA200900771

- Difficulty date: July 13, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 27,096 hours, 23,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED.   REMOVED CORROSION FROM LBL 9 SEAT RAIL BETWEEN FS 409 + 126 AND 559 + 4 IAW SRM 51-21-06, AREA IS OUT OF LIMITS IAW SRM 53-21-49 FIG 101.
